Further Results on the Instability of Solutions of Certain Nonlinear Vector Differential Equations of Fifth Order


Tunc C.

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.2, no.1, pp.51-60, 2008 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 2 Issue: 1
  • Publication Date: 2008
  • Journal Name: APPLIED MATHEMATICS & INFORMATION SCIENCES
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.51-60

Abstract

By using Lyapunov's second method [13], some new results are established, which insure that the zero solution of non-linear vector differential equations of the form